Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 204, NWS Jackson, MS

April 6, 2005Humphreys County, Issaquena County, Sharkey County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 6, 2005, 4:17 AM CDT for Humphreys County, Issaquena County, Sharkey County, Mississippi. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 6, 2005, 4:17 AM CDT (09:17 UTC)
Expired
Apr 6, 2005, 5:15 AM CDT
In force
58 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Humphreys County, MS, Issaquena County, MS, Sharkey County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 9.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1739 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 11:02 PM CDT, 5 hours 15 minutes earlier.

Area forecast discussion, Apr 5, 11:02 PM CDT, 5 hours 15 minutes before
AREA FORECAST DISCUSSION...AVIATION UPDATE
NATIONAL WEATHER SERVICE JACKSON MS
1102 PM CDT TUE APR 5 2005

.AVIATION...THE 06/0600 UTC TAF PACKAGE WILL BE DOMINATED BY THE
INCREASE IN SHRA/TSRA OVER THE REGION.  CEILINGS WILL LOWER INTO
MVFR TERRITORY AS THE STORM SYSTEM HEADS TOWARD THE LOWER
MISSISSIPPI VALLEY.  WINDS WILL LIKELY REMAIN SOUTHERLY IN NATURE
THROUGH MUCH OF THE TAF PACKAGE...THEN GRADUALLY BECOME
SOUTHWESTERLY TOWARD THE END OF THE FORECAST PERIOD.  THE TIMING OF
THE WEATHER IS A BIT TRICKY THOUGH.  SHRA/TSRA WILL BE POSSIBLE WEST
OF THE MISSISSIPPI RIVER BETWEEN 0800 AND 1000 UTC...BEFORE SHIFTING
EAST OF THE RIVER TOWARD 1200 UTC.  KMEI AND KHBG MAY NOT SEE MUCH
IN THE WAY OF PRECIPITATION THROUGH 1200 UTC.  MOST OF THE SHRA/TSRA
ACTIVITY IS EXPECTED TO BE DURING THE AFTERNOON WEDNESDAY...
ESPECIALLY FOR KJAN...KMEI...AND KHBG.  ILL END PRECIPITATION OVER
OUR WESTERN TAF SITES AFTER 07/0000 UTC.

&&

.DISCUSSION...SORRY ABOUT THE DELAY IN THE ISSUANCE OF THE EVENING
DISCUSSION.  WE HAVE LOTS OF GROUND TO COVER.  MY MID-EVENING
SURFACE ANALYSIS HAS A LOW CENTERED JUST WEST OF PONCA CITY
OKLAHOMA...WITH A COLD FRONT TRAILING SOUTHWEST INTO TEXAS SOMEWHERE
BETWEEN CHILDRESS AND WICHITA FALLS.  AHEAD OF THE FRONT...A DRYLINE
IS STILL NOTED JUST EAST OF THE INTERSTATE 35 CORRIDOR IN
OKLAHOMA...THEN TRAILS SOUTHWARD THROUGH THE DFW METROPLEX AND
TOWARD THE TEXAS HILL COUNTRY.  SHOWERS AND THUNDERSTORMS...SOME
SEVERE...DEVELOPED THIS AFTERNOON ALONG THE DRYLINE AND HAVE MOVED
EAST INTO THE ARKLATEX REGION.

THIS COMPLEX OF STORMS IS EXPECTED TO HEAD OUR WAY OVERNIGHT AS THE
STORM SYSTEM SHIFTS EAST.  THE BIG QUESTIONS ARE (1) WHETHER OR NOT
THIS LINE OF STORMS COULD AFFECT OUR AREA OVERNIGHT AND (2) HOW
STRONG WILL THE STORMS BE (ASSUMING THEY MAKE IT HERE).  AT THIS
POINT...WERE NOT SURE THESE STORMS WILL ARRIVE IN OUR AREA.  OUR
0000 UTC SOUNDING STILL SHOWS A SUBSTANTIAL SUBSIDENCE INVERSION
AROUND 700 MB...WITH EVENING SOUNDINGS FROM SLIDELL AND LAKE CHARLES
NOT FARING MUCH BETTER.  NUMERICAL MODEL INFORMATION SUGGESTS THAT
MOST OF THE FORCING ASSOCIATED WITH THIS INITAL BATCH OF CONVECTION
WILL LIKELY HEAD NORTH OF OUR FORECAST AREA...TOWARD THE OHIO
VALLEY.  IN ADDITION...HIGHER DEWPOINTS (INDICATIVE OF A LITTLE
DEEPER MOISTURE) HAVENT EXACTLY BEEN IN A RUSH TO MOVE NORTH FROM
THE GULF.

INFRARED SATELLITE IMAGERY AND LIGHTNING DATA SHOW CONVECTION TRYING
TO DEVELOP IN THE NORTHERN GULF SOUTH OF VERMILLION BAY IN A REGION
WITH A LITTLE DEEPER MOISTURE.  AN INTERESTING THING TO NOTE IS
ANOTHER SPEED MAX ROUNDING THE BASE OF THE SHORTWAVE TROUGH IN THE
WATER VAPOR IMAGERY.  IF THIS SPEED MAX CAN TAP INTO SOME OF THIS
MOISTURE...THE INVERSION MAY BE WEAKENED ENOUGH TO GET SOME SHOWERS
OR STORMS TO DEVELOP WEST OF THE MISSISSIPPI RIVER (AHEAD OF THE
LINEAR MCS).  AGAIN...THIS IS A BIG IF.

IF SOMETHING DEVELOPS OVERNIGHT...ITLL MORE THAN LIKELY OCCUR AFTER
0600 UTC (MORE LIKELY IN THE 0700-0900 UTC TIME FRAME) ACROSS OUR
ARKANSAS COUNTIES AND LOUISIANA PARISHES.  THE TIME FRAME FOR
INTEREST FOR AREAS BETWEEN THE MISSISSIPPI RIVER AND INTERSTATE 55
WILL MORE THAN LIKELY BE AFTER 0900 UTC...AND PROBABLY A LITTLE
CLOSER TO SUNRISE.

OF BIGGER CONCERN RIGHT NOW IS THE SETUP FOR TOMORROW AFTERNOON.  BY
1800 UTC...THE DRYLINE IS EXPECTED TO MAKE IT INTO WESTERN ARKANSAS
AND LOUISIANA.  A STRONGLY DIFFLUENT FLOW ALOFT...COMBINED WITH 850
MB THETA-E VALUES ABOVE 330K...A 30 TO 40 KNOT LOW-LEVEL JET...AND
STEEP LAPSE RATES SUGGEST THE POSSIBILITY OF SEVERE STORMS DURING
THE AFTERNOON.  THE MAIN AREA OF CONCERN DURING THIS TIME FRAME WILL
BE ROUGHLY SOUTH AND EAST OF THE NATCHEZ TRACE (ESPECIALLY CLOSER TO
THE INTERSTATE 59 CORRIDOR).  THE CURRENT DAY 2 CONVECTIVE OUTLOOK
FROM THE STORM PREDICTION CENTER APPEARS TO HAVE A GOOD HANDLE ON
THIS.

TWEAKS HERE AND THERE TO THE GRIDS WILL BE MADE TO ACCOUNT FOR
CURRENT OBSERVATIONAL TRENDS THOUGH.  A FEW TEXT PRODUCTS MAY BE
UPDATED AS WELL.

THANKS GOES OUT TO THE STORM PREDICTION CENTER FOR COLLABORATION
THIS EVENING.  AN APPENDED AVIATION DISCUSSION WILL BE COMING
SHORTLY.

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.

&&

BUTTS
Hazardous weather outlook, Apr 5, 10:36 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1036 PM CDT TUE APR 05 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
062015-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
1036 PM CDT TUE APR 05 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND WEDNESDAY...

...THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EXTREME
SOUTHEAST ARKANSAS...EAST LOUISIANA...AND WEST MISSISSIPPI (WEST
OF INTERSTATE 55) OVERNIGHT.  THE MAIN SEVERE WEATHER RISKS WILL
BE DAMAGING WINDS AND LARGE HAIL.

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS WEDNESDAY
AFTERNOON OVER EAST AND SOUTHEAST MISSISSIPPI.THIS RISK AREA IS
ALONG AND SOUTHEAST OF A LINE FROM BROOKHAVEN TO MACON.  A SLIGHT
RISK OF SEVERE THUNDERSTORMS EXISTS THROUGH WEDNESDAY AFTERNOON
ACROSS THE REMAINDER OF MISSISSIPPI...EXTREME SOUTHEAST
ARKANSAS...AND EAST LOUISIANA.AGAIN...THE MAIN SEVERE WEATHER
RISKS WILL BE DAMAGING WINDS AND LARGE HAIL.  HOWEVER...ISOLATED
TORNADOES CANNOT BE RULED OUT.

A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE MOVING
EAST OVERNIGHT AHEAD OF A STRONG STORM SYSTEM.THESE STORMS MAY
AFFECT AREAS WEST OF THE MISSISSIPPI RIVER AROUND BETWEEN 200 AND
400 AM...THEN AFFECT AREAS EAST OF THE MISSISSIPPI RIVER TOWARD
SUNRISE.  HOWEVER...WITH A LAYER OF WARM AIR REMAINING AROUND
10000 FEET ABOVE THE EARTHS SURFACE...MANY QUESTIONS REMAIN WITH
REGARD TO THE STRENGTH OF THESE STORMS.

A DRYLINE...WHICH IS THE LEADING EDGE OF A WARMER AND DRIER
AIRMASS...WILL MOVE INTO THE LOWER MISSISSIPPI VALLEY WEDNESDAY
AFTERNOON.  DAYTIME HEATING WILL ALLOW FOR INCREASING AMOUNTS OF
INSTABILITY AS SOUTHERLY WINDS CONTINUE BRINGING GULF MOISTURE
INTO OUR AREA.WITH STRONG JET STREAM DYNAMICS EXPECTED TO BE
ACROSS THE REGION...SOME OF THESE STORMS MAY BE SEVERE.  THE
GREATEST RISK FOR SEVERE WEATHER WILL BE CLOSER TO THE INTERSTATE
59 CORRIDOR...LOCATED CLOSER TO THE BETTER MOISTURE AND
INSTABILITY.

THE STRENGTH OF THESE STORMS STILL REMAINS QUITE UNCERTAIN.  YOU
ARE URGED TO STAY TUNED FOR LATER STATEMENTS AND FORECASTS FROM
YOUR NATIONAL WEATHER SERVICE IN JACKSON.

...FLOODING...
SOUTHERLY WINDS WILL CONTINUE TO BRING WARM...MOIST GULF AIR INTO
THE REGION. AS SHOWERS AND THUNDERSTORMS DEVELOP OVER THE AREA
THROUGH WEDNESDAY...PERIODS OF HEAVY RAIN CAN BE EXPECTED.
ALTHOUGH THE GREEN PLANTS HAVE ABSORBED MUCH OF THE RAIN FROM THE
LAST EVENT...IF HEAVY RAIN DEVELOPS IN A SHORT PERIOD OF
TIME...PONDING OF WATER AND SOME FLOODING WILL BE POSSIBLE.

THE RISK OF FLOODING WILL BE GREATEST SOUTH AND EAST OF A
MEADVILLE TO RALEIGH TO MONTPELIER LINE.  HERE...SHOWERS AND
THUNDERSTORMS MAY DEVELOP AND MOVE REPEATEDLY OVER THE SAME
AREAS.THIS MAY LEAD TO THE FLOODING OF LOW LYING AREAS...SMALL
CREEKS...AND STREAMS WEDNESDAY AFTERNOON AND EVENING.  RAINFALL
AMOUNTS FROM ONE TO TWO INCHES WILL BE POSSIBLE...WITH ISOLATED
HIGHER AMOUNTS.

...NON PRECIPITATION...
AS THE AREA OF LOW PRESSURE APPROACHES THE REGION
OVERNIGHT...WINDS WILL CONTINUE FROM 10 TO 20 MPH...WITH
OCCASIONAL GUSTS. ON WEDNESDAY AFTERNOON...SUSTAINED WIND GUSTS
NEAR 20 MPH WITH GUSTS TO 30 MPH WILL BE POSSIBLE FOR THE ENTIRE
AREA. A LAKE WIND ADVISORY MAY BE NEEDED FOR WEDNESDAY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY...

...DAYS TWO AND THREE...WEDNESDAY NIGHT THROUGH FRIDAY NIGHT...
SHOWERS AND THUNDERSTORMS...SOME POSSIBLY SEVERE...WILL REMAIN
POSSIBLE INTO WEDNESDAY NIGHT OVER EAST AND SOUTHEAST
MISSISSIPPI.  THE MAIN SEVERE WEATHER RISKS WILL BE DAMAGING
WINDS AND LARGE HAIL...ALTHOUGH ISOLATED TORNADOES CANNOT BE
RULED OUT.  HEAVY RAINFALL WILL ALSO REMAIN POSSIBLE.

A COLD FRONT IS EXPECTED TO MOVE EAST OF THE AREA WEDNESDAY
NIGHT...ENDING THE RISK FOR SEVERE WEATHER.

...DAYS FOUR THROUGH SEVEN...FRIDAY NIGHT THROUGH TUESDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO
OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF
SEVERE WEATHER OPERATIONS...MAY BE REQUIRED WEDNESDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Special weather statement, Apr 6, 3:03 AM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
303 AM CDT WED APR 6 2005

LAZ015>016-023>026-MSZ043-047>051-053>057-059>066-072>074-061500-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
RICHLAND LA-TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-
COVINGTON MS-FORREST MS-FRANKLIN MS-HINDS MS-JASPER MS-
JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS-
LAWRENCE MS-LINCOLN MS-MADISON MS-MARION MS-NEWTON MS-
RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-

THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 129 IN
EFFECT UNTIL 10 AM CDT FOR THE FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 6 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               RICHLAND              TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 22 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 MADISON
RANKIN                SCOTT                 SIMPSON
SMITH

IN EAST CENTRAL MISSISSIPPI

JASPER                NEWTON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE...
MENDENHALL...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
RAYVILLE...DELHI...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
FAYETTE...PORT GIBSON...NEWTON...UNION...DECATUR...CONEHATTA...
VICKSBURG...PRENTISS...BASSFIELD...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...MONTICELLO...NEW HEBRON...JACKSON...
COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...HATTIESBURG...
VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG...
NEWELLTON...ST. JOSEPH AND WATERPROOF
Special weather statement, Apr 6, 3:58 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
358 AM CDT WED APR 6 2005

LAZ015>016-023>026-MSZ043-047>051-053>057-059>066-072>074-061500-
CATAHOULA LA-CONCORDIA LA-FRANKLIN LA-MADISON LA-
RICHLAND LA-TENSAS LA-ADAMS MS-CLAIBORNE MS-COPIAH MS-
COVINGTON MS-FORREST MS-FRANKLIN MS-HINDS MS-JASPER MS-
JEFFERSON MS-JEFFERSON DAVIS MS-JONES MS-LAMAR MS-
LAWRENCE MS-LINCOLN MS-MADISON MS-MARION MS-NEWTON MS-
RANKIN MS-SCOTT MS-SIMPSON MS-SMITH MS-WARREN MS-

TORNADO WATCH NUMBER 129 REMAINS VALID UNTIL 10 AM CDT FOR THE
FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 6 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             FRANKLIN
MADISON               RICHLAND              TENSAS

IN MISSISSIPPI THIS WATCH INCLUDES 22 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                HINDS                 MADISON
RANKIN                SCOTT                 SIMPSON
SMITH

IN EAST CENTRAL MISSISSIPPI

JASPER                NEWTON

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 CLAIBORNE             FRANKLIN
JEFFERSON

IN WEST CENTRAL MISSISSIPPI

WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
TALLULAH...BROOKHAVEN...WINNSBORO...NATCHEZ...MAGEE...
MENDENHALL...PEARL...BRANDON...RICHLAND...FOREST...MORTON...
RAYVILLE...DELHI...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
FAYETTE...PORT GIBSON...NEWTON...UNION...DECATUR...CONEHATTA...
VICKSBURG...PRENTISS...BASSFIELD...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...MONTICELLO...NEW HEBRON...JACKSON...
COLLINS...MOUNT OLIVE...BUDE...ROXIE...MEADVILLE...HATTIESBURG...
VIDALIA...FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG...
NEWELLTON...ST. JOSEPH AND WATERPROOF

BUTTS

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 4:53 AM CDTSevere Thunderstorm WarningJANSharkey, Yazoo67 min
Apr 6, 4:57 AM CDTTornado WarningJANHolmes, Humphreys48 min
Apr 6, 5:03 AM CDTSevere Thunderstorm WarningJANIssaquena, Warren57 min
Apr 6, 5:35 AM CDTSevere Thunderstorm WarningJANWarren70 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANGrenada53 min
Apr 6, 5:52 AM CDTSevere Thunderstorm WarningJANCarroll, Montgomery55 min
Apr 6, 6:04 AM CDTSevere Thunderstorm WarningJANHolmes41 min
Apr 6, 6:13 AM CDTTornado WarningJANCopiah49 min
Apr 6, 6:20 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo70 min
Apr 6, 6:26 AM CDTSevere Thunderstorm WarningJANWebster64 min
Apr 6, 6:40 AM CDTTornado Warning EmergencyJANRankin, Simpson65 min
Apr 6, 7:30 AM CDTSevere Thunderstorm WarningJANMadison, Yazoo60 min
Apr 6, 7:36 AM CDTTornado WarningJANMadison54 min
Apr 6, 7:41 AM CDTTornado Warning EmergencyJANRankin, Scott64 min
Apr 6, 8:01 AM CDTSevere Thunderstorm WarningJANSimpson44 min
Apr 6, 8:08 AM CDTTornado WarningJANLeake67 min
Apr 6, 8:12 AM CDTTornado WarningJANSimpson48 min
Apr 6, 8:18 AM CDTTornado WarningJANAttala, Leake, Madison42 min
Apr 6, 8:19 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion56 min
Apr 6, 8:21 AM CDTTornado WarningJANRankin39 min
Apr 6, 8:32 AM CDTTornado WarningJANRankin, Scott, Smith58 min
Apr 6, 8:34 AM CDTSevere Thunderstorm WarningJANBolivar26 min
Apr 6, 8:41 AM CDTTornado WarningJANNeshoba64 min
Apr 6, 8:45 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey60 min
Apr 6, 8:58 AM CDTSevere Thunderstorm WarningJANWinston62 min
Apr 6, 9:02 AM CDTTornado WarningJANSimpson43 min
Apr 6, 9:10 AM CDTTornado WarningJANCovington, Jefferson Davis, Lawrence, Marion65 min
Apr 6, 9:15 AM CDTFlash Flood WarningJANAttala2 hr
Apr 6, 9:20 AM CDTTornado WarningJANWinston55 min
Apr 6, 9:27 AM CDTTornado WarningJANScott, Smith63 min
Apr 6, 9:30 AM CDTTornado WarningJANLawrence, Lincoln60 min
Apr 6, 9:31 AM CDTFlash Flood WarningJANSimpson, Smith4 hr
Apr 6, 9:40 AM CDTTornado WarningJANJefferson Davis, Lawrence, Marion50 min
Apr 6, 9:45 AM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore60 min
Apr 6, 9:58 AM CDTTornado WarningJANSimpson, Smith62 min
Apr 6, 10:02 AM CDTSevere Thunderstorm WarningJANCopiah, Hinds, Rankin, Simpson58 min
Apr 6, 10:14 AM CDTTornado WarningJANCovington, Jefferson Davis46 min
Apr 6, 10:22 AM CDTTornado WarningJANJefferson Davis, Lawrence68 min
Apr 6, 10:27 AM CDTSevere Thunderstorm WarningJANAdams63 min
Apr 6, 10:28 AM CDTSevere Thunderstorm WarningJANMadison, Rankin47 min
Apr 6, 10:31 AM CDTTornado WarningJANLamar, Marion59 min
Apr 6, 10:38 AM CDTTornado WarningJANJasper, Newton67 min
Apr 6, 10:44 AM CDTTornado WarningJANCarroll, Leflore61 min
Apr 6, 10:49 AM CDTTornado WarningJANCarroll, Holmes, Montgomery56 min
Apr 6, 10:55 AM CDTTornado WarningJANCovington, Jones, Smith65 min
Apr 6, 10:58 AM CDTTornado WarningJANLamar, Marion62 min
Apr 6, 11:05 AM CDTTornado WarningJANCovington, Jefferson Davis, Simpson25 min
Apr 6, 11:17 AM CDTFlash Flood WarningJANAttala118 min
Apr 6, 11:21 AM CDTFlash Flood WarningJANCarroll, Grenada, Montgomery3 hr
Apr 6, 11:21 AM CDTTornado WarningJANForrest54 min
Apr 6, 11:37 AM CDTTornado WarningJANLauderdale, Newton53 min
Apr 6, 11:39 AM CDTTornado WarningJANJasper66 min
Apr 6, 11:43 AM CDTTornado WarningJANJones62 min
Apr 6, 12:02 PM CDTTornado WarningJANClarke58 min
Apr 6, 12:21 PM CDTTornado WarningJANKemper, Lauderdale54 min
Apr 6, 12:31 PM CDTSevere Thunderstorm WarningJANLeflore, Sunflower74 min
Apr 6, 12:56 PM CDTTornado WarningJANClarke64 min
Apr 6, 1:08 PM CDTTornado WarningJANLauderdale52 min
Apr 6, 1:50 PM CDTSevere Thunderstorm WarningJANAdams, Franklin55 min
Apr 6, 1:51 PM CDTTornado WarningJANHinds24 min
Apr 6, 1:52 PM CDTSevere Thunderstorm WarningJANRankin, Scott, Simpson53 min
Apr 6, 1:57 PM CDTSevere Thunderstorm WarningJANCopiah48 min
Apr 6, 2:03 PM CDTSevere Thunderstorm WarningJANLeake, Madison42 min
Apr 6, 2:04 PM CDTSevere Thunderstorm WarningJANLincoln56 min
Apr 6, 2:21 PM CDTSevere Thunderstorm WarningJANHinds, Rankin69 min
Apr 6, 2:21 PM CDTTornado WarningJANFranklin, Lincoln39 min
Apr 6, 2:27 PM CDTSevere Thunderstorm WarningJANForrest48 min
Apr 6, 2:30 PM CDTTornado WarningJANMarion45 min
Apr 6, 2:32 PM CDTTornado WarningJANRankin58 min
Apr 6, 2:34 PM CDTSevere Thunderstorm WarningJANLawrence41 min
Apr 6, 2:37 PM CDTFlash Flood WarningJANRankin, Scott113 min
Apr 6, 2:43 PM CDTSevere Thunderstorm WarningJANCopiah, Simpson77 min
Apr 6, 2:51 PM CDTSevere Thunderstorm WarningJANLeake, Scott54 min
Apr 6, 2:51 PM CDTTornado WarningJANCovington, Jefferson Davis, Lamar39 min
Apr 6, 2:54 PM CDTFlash Flood WarningJANCopiah, Simpson2 hr
Apr 6, 2:58 PM CDTSevere Thunderstorm WarningJANLincoln47 min
Apr 6, 3:00 PM CDTTornado WarningJANCopiah60 min
Apr 6, 3:02 PM CDTTornado WarningJANScott58 min
Apr 6, 3:06 PM CDTTornado WarningJANKemper, Leake, Neshoba54 min
Apr 6, 3:08 PM CDTTornado WarningJANAttala, Montgomery67 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.